MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10796812
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 250ml braun bag, lot: j9n180, exp: 10/21, 0.9% sodium chloride injection; bd catheter; td 01/01/2020 no product will be returned per customer because the product was discarded.Although requested, no additional patient demographics were provided.
 
Event or Problem Description
It was reported that there was a gravity tubing leak.The event occurred on a pet/ct unit, during an administration of "f18 fluorodeoxyglucose (radioactive fluorine)," given with 21 gauge needle using 3 ml syringe.There was no patient harm or adverse effects as a result of this event.The event did not cause a significant change in course of treatment for the patient, nor require medical or surgical intervention as a result.There was no user harm.
 
Additional Manufacturer Narrative
The customer¿s report of a gravity tubing leak at the injection port was confirmed on the gravity set model by the received customer provided photo.Suspect set model was not received for investigation.Received from the customer was one used gravity set.Clear liquid was observed in the used set¿s drip chamber and entire length of tubing.No abnormalities were observed on the sets during visual inspection.Functional testing showed no anomalies.The root cause of the customer¿s observed event was not identified.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of a gravity tubing leak at the injection port was confirmed on gravity set by the received customer provided photo.Suspect set model 10796812 lot unknown, was not received for investigation.The root cause of the customer¿s observed event was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9717428
Report Number9616066-2020-00459
Device Sequence Number13541488
Product Code FPA
UDI-Device Identifier10885403234316
UDI-Public10885403234316
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10796812
Device Catalogue Number10796812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date04/16/2020
04/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
21 GAUGE NEEDLE,3ML SYRINGE, TD (B)(6) 2020
Patient Age39 YR
Patient Weight103